MathSciNet Relay Station
MathSciNet bibliographic data
MR1145727 (94e:32033) 32F15 (32F05 32F20 46J15)
Andersson, Mats The $H\sp 2$ corona problem and $\overline\partial\sb b$ in weakly pseudoconvex domains. Trans. Amer. Math. Soc. 342 (1994), no. 1, 241–255.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement